# SDR USAA2012010500018

- Difficulty date: December 12, 2011
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 59,768 hours, 40,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6547957U3
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - LEVEL 2 GALVANIC CORROSION ON LOWER SILL WEB AT AFT CARGO DOOR OPENING AT BS 807, S25R.  REPLACED LOWER SILL WEB AT AFT CARGO DOOR OPENING IAW B737 SRM 51-40-02.
